# SDR FFSA200900001

- Difficulty date: February 18, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N575P
- Make and model: Beech 1900C
- Aircraft serial: UC95
- Aircraft time: 33,945 hours, 40,718 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1144200341
- Condition: Cracked
- Location: Bs 169-175
- Part time: 4,722 hours, 5,280 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE THIRD 200 HOUR DETAILED INSP, A CRACK WAS DISCOVERED IN THE AIRSTAIR DOOR FRAME RUNNING HORIZONTALLY ALONG THE RIVET HOLES OF THE UPPER LINE OF RIVETS THAT HOLD THE AIRSTAIR DOOR HINGE HALF TO THE FUSELAGE.  THE DOOR FRAME, P/N 114-420034-1, WAS CRACKED BETWEEN FS 169.5 AND FS 175.75 AT WL 86.7.  A SIMILAR CRACK WAS FOUND AND REPAIRED ON THIS ACFT.
